# SDR FDEA201406131433

- Difficulty date: June 13, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 52,727 hours, 23,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N5180
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL STATION 1260 TO 1280, RBL 45.0 FOUND WITH OVERSIZE FASTENER   HOLE.  INTERCOSTAL REPLACED IAW DWG 146N5180 & SRM 51-40-02.  MAJOR REPAIR CARRIED OUT CAT A.
